# SDR DXTA2010102004267

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 4,832 hours, 3,378 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM30946
- Part serial: 026AE
- Condition: Leaking
- Location: Mlg
- Part time: 4,832 hours, 3,378 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NO LT BRAKE PSI WHEN BRAKE PEDAL APPLIED. LT BRAKE PEDAL GOES ALL THE WAY TO STOP. RT BRAKE WORKS NORMAL.  FOUND THE PILOTS LT MASTER CYLINDER LEAKING EXTERNALLY. REMOVED THE MASTER CYLINDER AND INSTALLED A INSPECTED MASTER CYLINDER REF MM 32-40-00. OPS AND LEAK CHECKED GOOD.
